Letter to the editors: “On the Landau equation” [Differentsial'nye Uravneniya 19 (1983), no. 8, 1406–1416; MR0714807]
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a24,
author = {O. E. Buryak},
title = {Letter to the editors: {{\textquotedblleft}On} the {Landau} equation{\textquotedblright} {[Differentsial'nye} {Uravneniya} 19 (1983), no.~8, 1406{\textendash}1416; {MR0714807]}},
journal = {Differencialʹnye uravneni\^a},
pages = {2189},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a24/}
}
TY - JOUR AU - O. E. Buryak TI - Letter to the editors: “On the Landau equation” [Differentsial'nye Uravneniya 19 (1983), no. 8, 1406–1416; MR0714807] JO - Differencialʹnye uravneniâ PY - 1986 SP - 2189 VL - 22 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_12_a24/ LA - ru ID - DE_1986_22_12_a24 ER -
O. E. Buryak. Letter to the editors: “On the Landau equation” [Differentsial'nye Uravneniya 19 (1983), no. 8, 1406–1416; MR0714807]. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a24/